MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Codes No Audible Alarm (1019); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal investigation was initiated to determine the cause of the malfunction.The initial low o2 errors were caused by a leaking product manifold.Twelve days later the columns were removed and re-inserted.When the columns were put back in, they were not fully seated into the unit.This is how the columns became contaminated with moisture, reducing the amount of oxygen that could be made.
 
Event or Problem Description
It was reported that the patient's oxygen was depleting.In turn the patients alarm did not sound.As a result, the patient was admitted to the hospital.Reportedly, troubleshooting was tried to no avail.
 
Additional Manufacturer Narrative
Additonal information: b5 correction information: h6.
 
Event or Problem Description
Additional information revealed the adverse event was unrelated to the inogen device.

Brand Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
326 bollay dr.
goleta CA 93117
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
john anderson
600 shiloh rd.
plano, TX 75074
8172623801
MDR Report Key11792594
Report Number3015238204-2021-00002
Device Sequence Number16956360
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public00817131020117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Device Catalogue NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown